Electron. J. Diff. Eqns., Vol. 2000(2000), No. 34, pp. 1-20.

Non-degenerate implicit evolution inclusions

Kenneth Kuttler

We prove the existence of solutions for the implicit evolution inclusion
  ( B(t) u( t) ) ' + A(t,u(t)) \ni f(t)
under conditions that are easy to verify on the set valued operator $A( t,\cdot)$ and that do not imply the operator is monotone. We also present an example where our existence theorem applies to a time dependent implicit inclusion.

Submitted April 12, 2000. Published May 12, 2000.
Math Subject Classifications: 34A60, 35R70, 35A05, 34A09, 35K20, 47H15.
Key Words: Nonlinear evolution inclusion, pseudo-monotone mapping, implicit inclusions.

Show me the PDF file (183K), TEX file, and other files for this article.

Kenneth Kuttler
Department of Mathematics
Brigham Young University
Provo, Utah, 84602 USA
email: klkuttle@mail.math.byu.edu

Return to the EJDE web page